# SDR DHL2008805512

- Difficulty date: March 5, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT PREVIOUS REPAIR AT STA 1750 LONGERON L-15L - 17L.  ASSURE REPAIR WAS ACCOMPLISHED WITH APPROVED DATA.  INDICATE CATEGORY OF REPAIR AND REINSPECTION INTERVAL IF REQUIRED.  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1,4,5.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.071") 2 FILLERS (AL7075T6 0.063") AND (1EA) INTERNAL FINGER DOUBLER (AL7075T6 0.040") IAW SRM 53-2-1 FIG 7 SHEET 1, 4, 5, SRM 53-5-3 FIG 1 ITEM D.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 4, 5, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE) THIS IS A CLASS 1 TYPE REPAIR (INITIAL INSP 4000 LANDING CYCLES, REPETITIVE INSP 4000 LANDING CYCLES, REPLACEMENT: N/A, METHOD: EXTERNAL VISUAL, NEXT REINSPECTION 35089 LANDING CYCLES, TYPE REPAIR: PERMANENT) IAW SRM 53-2-1 FIG 5, TR NR 53-190 DATED 09-20-03.
